# SDR C2XA08IA035

- Difficulty date: January 25, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 13,811 hours, 7,377 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0126
- Condition: Inoperative
- Location: Mlg
- Part time: 19,484 hours, 14,396 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2365, THE CREW REPORTED A LANDING GEAR LEVER DISAGREE WARNING ILLUMINATED INFLIGHT WHILE THE LANDING GEAR WAS IN UP AND LOCKED POSITION.  NORMAL INDICATIONS ACHIEVED WHEN GEAR WAS LOWERED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
